# SDR SWAA2021082621533

- Difficulty date: October 6, 2020
- Submitted: August 26, 2021
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 39,335 hours, 23,819 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 551FB TRAILING EDGE ON SUPPORT ANGLE LT WING / REPLACED SUPPORT ANGLE ON ACCESS PANEL 551FB TRAILING EDGE LT WING IAW B737-700 SRM 51-10-02 ITEM 9; 51-40-02 AND DWG 115A2710 REV.B
